Depends on your DOC and how much you used. Usually the worst is over with within 5-7 days and then the mental part kicks in. In the past, for me, I felt 90% in about a month. I was addicted to opiates and was taking about (at that time) 30-40 norcos (10-325) a day. Everyone is different and hopefully more will post with their experiences. What really helped me was excercise, start moving even if you do not feel like it. It will lift up your mood, it really does! Good luck it will be sooo worth it.
My work is quite physical and, at the same time, very sedentary.
I teach Martial Art and I write.
So you can see that I need to be in top condition in order to perform 100%.
The last time I tried this, it took months and I eventually gave up and started taking codeine for quick fix, then back onto Tramadol.
Exercise to release Endorphins is a good one. Last time I went out, feeling like this, I had to plan my route past several benches around London parks and then got a taxi home!
I am hoping that the worst will be over in less than a month, as I cannot take any more time than this - my mind is not working either, so I cannot write. I am totally unproductive!
Thank you for your support - this must be the umteenth time that I have withdrawn from opiates and medications. Compared to Tramadol, Heroin was easy... :)
At least I can string together more than three words today - yesterday's post was very short and unlike me..!
Opiates are sucky as hell to get over. I've been addicted to them for 15 years but really hard core the last year. I took me about two weeks to get the **** o la out of my system, and mom of two is so right, now the mental with draw is bad. I'm not setting a short term goal for myself though. I take one day at a time and that's all you can do. As far as other's or loved one's understanding, don't expect them to understand when you yourself don't understand. You get mad, you get happy, you hurt, you cry, you hibernate, you hide, but you have to just face it. I'm not going to tell you that it's going to get easier quickly because each day is a battle. You can read my journals and see where I am coming from, but I WILL tell you that each day with out the drug you deserve a big pat on the back, hurray's from your friends and family. It's a feat to take control of your life and you'll find people on this site that really do care. Mom of Two, your doing great, keep up the good work. and Saccade be patient with YOURSELF and you loved one. Your joy time is not to far off trust me I know, I think I might be entering mine sooner than I thought. My long term goal is 6 months to get back into myself and that in reality is a short time compared to the length of time I abused myself. Love Jan and best to you both.
My writing and spelling stunk in the last note, forgive my errors, but should that be the only thing I error on today then I'm doing good for me....lol....Jan
Im in the prosses of cutting down the tramodol its so hard, im in constant pain with my back but i no ive got an addiction with these devil pills i was taking 7 at a time and when i didn't have any i new i was an addict as the with drawals were so bad god i felt like i was dying, ive now seen my doc and told him everything and we are now sticking to the plan im slowly reducing the tablet and whilst it is hard its nothing compared to how i felt was i tried cold turkey, my husband has been really great but i don't think he understands how i fel or what this is all about i don't think i do to tell the truth all i no is i don't want my life to be ruled by these devil pills any more so 1 day at a time and hopefully this time in september i will be tramodol free heres hoping....
It is now a long time, can't remember - the immediate withdrawl was feverish - and I am totally clean of Tramadol.
I cannot thank you all enough for your support.
I still feel a few symptoms of the withdrawl, even now, but my pain is exactly the same.
Guess tramadol isn't a long term solution...
Must've had some tolerance to it, eh?